# SDR RAIA2018123010003

- Difficulty date: December 10, 2018
- Submitted: December 30, 2018
- Operation: Air carrier
- Aircraft: N847HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145857
- Aircraft time: 26,957 hours, 24,790 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tray
- Condition: Corroded
- Location: Frames 43-44
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPONENT TRAY #2AT FRAMES 43-44 HAS CORROSION...........REMOVED AND REPLACED COMPONENT TRAY 2 AT FRAMES 43-44
